
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 11 · 2015
Issue 1, the volume’s only issue · 4 articles · RSS
Research Articles · 3
- Bivariate Poisson-Lindley Distribution with ApplicationHossein Zamani, Pouya Faroughi, Noriszura Ismailpp. 1–6 · published 12 Mar 2015View PDF7,931 accesses
- Probabilistic Estimates of the Largest Strictly Convex Singular Values of Pregaussian Random MatricesYang Liupp. 7–15 · published 6 May 2015View PDF6,887 accesses
- Economic Order Quantity with Linearly Time Dependent Demand Rate and ShortagesR. P. Tripathi, D. Singh, Tushita Mishrapp. 21–28 · published 26 Jun 2015View PDF7,006 accesses
Research Notes · 1
- New Research Perspectives on Thermostatted Kinetic ModelsCarlo Biancapp. 16–20 · published 9 Jun 2015View PDF6,658 accesses